Skip to Main content Skip to Navigation
Journal articles

Length–weight relationships of eleven mesopelagic fishes from oceanic islands of the Southwestern Tropical Atlantic

Document type :
Journal articles
Complete list of metadata

Cited literature [15 references]  Display  Hide  Download

https://hal.ird.fr/ird-02197003
Contributor : Arnaud Bertrand Connect in order to contact the contributor
Submitted on : Monday, July 29, 2019 - 7:33:44 PM
Last modification on : Thursday, March 17, 2022 - 2:00:16 PM

Files

fdi-010075526 .pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Leandro Nolé, Michael Maia Mincarone, Bárbara Teixeira Villarins, Thierry Frédou, Alex Souza Lira, et al.. Length–weight relationships of eleven mesopelagic fishes from oceanic islands of the Southwestern Tropical Atlantic. Journal of Applied Ichthyology, Wiley, 2019, 35 (2), pp.605-607. ⟨10.1111/jai.13840⟩. ⟨ird-02197003⟩

Share

Metrics

Record views

93

Files downloads

164